Anonymous
Anonymous asked in HealthWomen's Health · 6 months ago

I just went on birth control on Friday the 14th of this month (June) and I’be has brown discharge since.?

Hello so I got my period the 14th as well birth control the same day. I got the shot in my butt. Anyways that Friday and Saturday I had a normal period, but when Sunday came I started to get brown discharge instead. I thought it was normal at the time because I always use to have brown discharge for a day or two after my period, then it would go away. Now it’s different my brown discharge is still here and it’s been 10 days with it. I’m not sure what’s wrong with me, but can someone maybe help explain what this might be.

1 Answer

Relevance
  • 6 months ago

    side effect of the birth control shot

    Always read the side effects of Any Medication

    What Are the Side Effects?

    They can include:

    Irregular menstrual periods, or no periods at all

    Change in the menstrual cycle is the most common side effect. You may have irregular bleeding or spotting. After a year of use, about 50% of women will stop getting their periods. Their periods usually return when they no longer get the shots.

    Headaches

    Nervousness

    Depression

    Dizziness

    Acne

    Changes in appetite

    Weight gain

    Unwanted facial and body hair

    Hair loss

    Loss of bone mineral density

Still have questions? Get your answers by asking now.